MathSciNet Relay Station
MathSciNet bibliographic data
MR707172 35K57 (92A15 92A17)
Allen, Linda J. S. Persistence and extinction in single-species reaction-diffusion models. Bull. Math. Biol. 45 (1983), no. 2, 209–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement